# SDR AALA202112015730

- Difficulty date: November 30, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 64,553 hours, 29,226 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 121VU PANEL CIRCUIT BREAKER  P-15 SHOWS SIGN'S OF ARCING. **SUPPLEMENTAL REPORT WILL BE SUBMITTED ** (OPEN)
